IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 9

All articles in this issue are freely accessible.

Eigenvalue fields of hyperbolic orbifolds
Emily Hamilton and Alan W. Reid.
Proc. Amer. Math. Soc. 132 (2004), 2497-2503
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054772
On rings with small Hilbert-Kunz multiplicity
Manuel Blickle and Florian Enescu.
Proc. Amer. Math. Soc. 132 (2004), 2505-2509
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2054773
Birational morphisms of the plane
Vladimir Shpilrain and Jie-Tai Yu.
Proc. Amer. Math. Soc. 132 (2004), 2511-2515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054774
A cusp singularity with no Galois cover by a complete intersection
David E. Anderson.
Proc. Amer. Math. Soc. 132 (2004), 2517-2527
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054775
Essential domains and two conjectures in dimension theory
M. Fontana and S. Kabbaj.
Proc. Amer. Math. Soc. 132 (2004), 2529-2535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054776
Constants of derivations in polynomial rings over unique factorization domains
M'hammed El Kahoui.
Proc. Amer. Math. Soc. 132 (2004), 2537-2541
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054777
The exchange property for purely infinite simple rings
Pere Ara.
Proc. Amer. Math. Soc. 132 (2004), 2543-2547
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054778
Pure Picard-Vessiot extensions with generic properties
Lourdes Juan.
Proc. Amer. Math. Soc. 132 (2004), 2549-2556
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054779
On $D_{p}$-extensions in characteristic $p$
Arne Ledet.
Proc. Amer. Math. Soc. 132 (2004), 2557-2561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054780
The number of Hall $𝜋$-subgroups of a $𝜋$-separable group
Alexandre Turull.
Proc. Amer. Math. Soc. 132 (2004), 2563-2565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054781
The s-elementary frame wavelets are path connected
X. Dai, Y. Diao, Q. Gu and D. Han.
Proc. Amer. Math. Soc. 132 (2004), 2567-2575
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054782
“Lebesgue measure” on $\mathbb{R}^{∞}$, II
Richard L. Baker.
Proc. Amer. Math. Soc. 132 (2004), 2577-2591
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054783
A lower bound for the Bloch radius of $K$-quasiregular mappings
Kai Rajala.
Proc. Amer. Math. Soc. 132 (2004), 2593-2601
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054784
Skew exactness perturbation
Robin Harte and David Larson.
Proc. Amer. Math. Soc. 132 (2004), 2603-2611
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054785
$(n+1,m+1)$-hypergeometric functions associated to character algebras
Hiroshi Mizukawa and Hajime Tanaka.
Proc. Amer. Math. Soc. 132 (2004), 2613-2618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054786
A geometric inequality and a low $M$-estimate
Bo'az Klartag.
Proc. Amer. Math. Soc. 132 (2004), 2619-2628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054787
Spectral gap for hyperbounded operators
Feng-Yu Wang.
Proc. Amer. Math. Soc. 132 (2004), 2629-2638
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054788
A joint theorem generalizing the criteria of Montel and Miranda for normal families
Bao Qin Li.
Proc. Amer. Math. Soc. 132 (2004), 2639-2646
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054789
On criteria for extremality of Teichmüller mappings
Guowu Yao.
Proc. Amer. Math. Soc. 132 (2004), 2647-2654
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054790
Mixed-mean inequalities for subsets
Gangsong Leng, Lin Si and Qingsan Zhu.
Proc. Amer. Math. Soc. 132 (2004), 2655-2660
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054791
Infinite lifetime for the starlike dynamics in Hele-Shaw cells
Björn Gustafsson, Dmitri Prokhorov and Alexander Vasil'ev.
Proc. Amer. Math. Soc. 132 (2004), 2661-2669
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054792
Asymptotically symmetric embeddings and symmetric quasicircles
Abdelkrim Brania and Shanshuang Yang.
Proc. Amer. Math. Soc. 132 (2004), 2671-2678
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054793
Entire invariant solutions to Monge-Ampère equations
Roger Bielawski.
Proc. Amer. Math. Soc. 132 (2004), 2679-2682
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054794
The linear heat equation with highly oscillating potential
Ismail Kombe.
Proc. Amer. Math. Soc. 132 (2004), 2683-2691
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054795
Logarithmic derivatives of solutions to linear differential equations
Christopher J. Hillar.
Proc. Amer. Math. Soc. 132 (2004), 2693-2701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054796
Sub-exponential decay of operator kernels for functions of generalized Schrödinger operators
Jean-Marc Bouclet, François Germinet and Abel Klein.
Proc. Amer. Math. Soc. 132 (2004), 2703-2712
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054797
Locally homogeneous affine connections on compact surfaces
Barbara Opozda.
Proc. Amer. Math. Soc. 132 (2004), 2713-2721
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054798
Computing infima on convex sets, with applications in Hilbert spaces
Douglas Bridges, Hajime Ishihara and Luminita Vîta.
Proc. Amer. Math. Soc. 132 (2004), 2723-2732
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054799
Uncountable categoricity for gross models
Michael C. Laskowski and Anand Pillay.
Proc. Amer. Math. Soc. 132 (2004), 2733-2742
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054800
Conservativeness of diffusion processes with drift
Kazuhiro Kuwae.
Proc. Amer. Math. Soc. 132 (2004), 2743-2751
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054801
Moment generating function of the reciprocal of an integral of geometric Brownian motion
Kyounghee Kim.
Proc. Amer. Math. Soc. 132 (2004), 2753-2759
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054802
Devaney’s chaos implies existence of $s$-scrambled sets
Jie-Hua Mai.
Proc. Amer. Math. Soc. 132 (2004), 2761-2767
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054803
New obstructions to the thickening of $CW$-complexes
Octavian Cornea.
Proc. Amer. Math. Soc. 132 (2004), 2769-2781
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054804
First countable extensions of regular spaces
Petr Simon and Gino Tironi.
Proc. Amer. Math. Soc. 132 (2004), 2783-2792
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054805
Indecomposables of multiplicative fibrations
James P. Lin.
Proc. Amer. Math. Soc. 132 (2004), 2793-2797
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054806
On simultaneous linear extensions of partial (pseudo)metrics
E. D. Tymchatyn and M. Zarichnyi.
Proc. Amer. Math. Soc. 132 (2004), 2799-2807
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054807
Knot signature functions are independent
Jae Choon Cha and Charles Livingston.
Proc. Amer. Math. Soc. 132 (2004), 2809-2816
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2054808
American Mathematical Society